# SDR CALA2017081802760

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 66,893 hours, 7,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D R4 DOOR 1EA EMER LT POWER PACK (M33409) FOUND LOW CAPACITY. REPLACED THE M/D R4 DOOR EMER LT POWER PACK M33409 AND CARRY OUT OPERATIONAL TEST FOUND NORMAL AS PER AMM 33-51-06-960-802 REV 80 .
